Please use this identifier to cite or link to this item:
|Scopus||Web of Science®||Altmetric|
|Title:||Filtering for discrete-time networked nonlinear systems with mixed random delays and packet dropouts|
|Citation:||IEEE Transactions on Automatic Control, 2011; 56(11):2655-2660|
|Publisher:||IEEE-Inst Electrical Electronics Engineers Inc|
|Rongni Yang, Peng Shi and Guo-Ping Liu|
|Abstract:||In this technical note, a new class of discrete-time networked nonlinear systems with mixed random delays and packet dropouts is introduced, and the H∞ filtering problem for such systems is investigated. The mixed stochasitc time-delays consist of both discrete and infinite distributed delays and the packet dropout phenomenon occurs in a random way. Furthermore, new techniques are presented to deal with the infinite distributed delay in the discrete-time domain. Sufficient conditions for the existence of an admissible filter are established, which ensure the asymptotical stability as well as a prescribed H∞ performance. Finally, examples are given to demonstrate the effectiveness of the proposed filter design scheme in this technical note.|
|Rights:||© 2011 IEEE|
|Appears in Collections:||Electrical and Electronic Engineering publications|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.